# SDR TRAX200701539

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FS 280 SUPPORT BEAM CRACKED AT 12 O'CLOCK RBL POSITION ON LOWER RADIUS.    10-30-07    COMPLIED WITH REO 601R-53-11-171 IAW ASA EO 600-53-0090.
